Ask an expert
Question

07 Aug 2008

The pill and the morning after pill
Hi there.

I am on the pill and my boyfriend and I are very careful. On Friday night he thought the condom broke so he asked me to take the morning after pill.
I was only able to get the pill on Sunday as we were away and no where near a pharmacy.

I started taking the pink pill of my contraceptive on Saturday ... I still haven' t started.

Could this be because I took the Morning after pill?? Could this effect my cycle like this? Tomorrow is my last day on the pink pill and still nothing.

Please can you put my mind at rest. Could I be pregnant??
Answer 347 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Michelle
this is probably due to the morning after pill. The MA pill does not always work 100 % so if you are really worried do a home pregnancy test after 2 weeks. Luckily you weren't in your fertile period and you were on additional contraception too?
dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20214 votes
Vote